# SDR DXTA2020031703594

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0231
- Aircraft time: 226 hours, 130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DID NOT OPEN/CLOSE - MAIN CABIN DOOR WILL NOT CLOSE AND LATCH FROM INSIDE AIRCRAFT. //SIGNOFF// OPERATIONAL CHECK OF THE CABIN ENTRY DOOR COMPLETED NUMEROUS TIMES WITH NO DISCREPANCIES NOTED. ACOUSTIC DOOR SEAL CLEANED AND INSPECTED FOR CLEANLINESS. MAIN CABIN DOOR EDGES WERE CONTACT IS MADE WITH ACOUSTIC SEAL DURING DOOR CLOSING INSPECTED FOR ANY DISCREPANCIES WITH NONE FOUND. WORK COMPLETED IAW CESSNA 680A AMM 52-20-00. DOOR OPERATIONAL CHECK NORMAL
